# SDR DL72W992432

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2819W
- Make and model: Boeing 727247
- Aircraft serial: 21057
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD ATTACH BRACKET CRACKED NR 1 SLAT ACTUATOR BRKT.  INSTALLED DOUBLER PER M/M 57-20-21.  TPA F-1 LETTER CHECK.
